"The near-ring of congruence-preserving functions on an expanded group"
, in Journal of Pure and Applied Algebra, Vol. 205, Seite(n) 74-93, 2006, ISSN: 0022-4049
The near-ring of congruence-preserving functions on an expanded group
Sprache des Titels:
We investigate the near-ring of zero preserving congruence preserving functions on a finite expanded group, and compute
its structure modulo the radical.
Let V be a finite expanded group, and let V' be the algebra that we obtain by adding all congruence preserving functions as fundamental operations.
We determine the labelling of the prime quotients of the congruence lattice of V' in the sense of Tame Congruence